# SDR ASAA2020122833824

- Difficulty date: December 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,105 hours, 6,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT TRANSITION PANEL CORRODED FROM BS 727 BS 787 RBL 21.  GROUNDED-YES.  REMOVED DAMAGE ON RT AFT CARGO TRANSITION PNL.  ORIG THICKNESS 0.040; MATL REMAINING 0.021; REMOVED 0.019 AND FOUND TO BE OUT OF LIMITS, PER B737-900ER SRM 53-00-53-1A-2.  REPAIRED DAMAGED SECTION OF ZEE CHANNEL FORM BS-727B +11 - BS-767, RBL-21 AND B737-900ER SRM 53-00-53-2R-5.
